# SDR HEEA0016342

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pump
- Part number: 214040845103
- Condition: Corroded
- Location: Gearbox Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORT PLATE CORRODED.
